# SDR DALA2023070505408

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2844523) RH HORIZONTAL STABILIZER OB TE WEDGE UPPER ATTACH ANGLE HAS AREA OF CORROSION 28" FROM OB STABILIZER TIP. VIEWED THRU AFT ACCESS HOLE WITH STABILIZER TIP REMOVED. REPAIRED AREA PER DELTA ERA 609707-14 REV. ORIGINAL.
